# SDR ZP7A20140301001

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N93SF
- Make and model: Beech B100
- Aircraft serial: BE13
- Aircraft time: 10,302 hours, 10,831 cycles
- Engine: Garrtt TPE3316
- Engine time: 10,014 hours, 10,843 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT 13,900 FT, EXPERIENCED A BRIEF LT ENGINE ROLLBACK.  ALL IGNITERS AND PUMPS WERE ON AT THE TIME.  RELIT ON ITS OWN, LEAVING THE LT BLEED AIR FAIL AND LT GEN FAIL WITH THE ASSOCIATED MASTER WARNING ANNUNCIATORS FLASHING.  TURNED LT GENERATOR BACK ON. BLEED AIR LIGHT WENT OUT ON ITS OWN.  CANCELED MASTER WARNING.  DURING THE RNAV (GPS) 19, EXPERIENCED A SECOND LT ENGINE UNCOMMANDED SHUTDOWN WHILE PASSING ROUGHLY 8000 FT.  THIS WAS APPROXIMATELY 8 MINUTES AFTER THE INITIAL FAILURE.  SAME INDICATIONS EXISTED.  NEITHER FAILURE RESULTED IN AN NTS LIGHT.   ENGINE CONTINUED TO WINDMILL WITH OIL PRESSURE REMAINING IN GREEN ALTHOUGH TORQUE WAS AT ZERO OUTPUT. AT A REDUCED POWER SETTING FOR APPROACH WITH APPROXIMATELY 1100 LBS TORQUE WHEN SECOND FAILURE OCCURRED.  DUE TO THE REDUCED POWER, HAD SOME MINOR YAW RATE ASSOCIATED WITH THE FAILURE AND CORRESPONDING TRIM WAS APPLIED.  ATTEMPTED AN ENGINE AIRSTART,  SUCCESSFUL.   RETRIMMED AND CONTINUED THROUGH THE COMPLETION OF THE APPROACH AND LANDING.    AFTER ARRIVAL, PERFORMED ENGINE RUNS WITH RAPID CHANGES IN POWER SETTINGS WITH THE FULL RANGE OF IN-FLIGHT POWER SETTINGS. NO ANOMALIES OF EITHER POWERPLANT OCCURRED DURING RUNS. COMPLIED WITH FLAME OUT CHECK IAW MM. NO DISCREPANCIES WERE FOUND. ALL PARAMETERS WERE NORMAL.
